# SDR DHL2001805006

- Difficulty date: May 8, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim Tab
- Condition: Lack Of Lube
- Location: Aileron
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AILERON TRIM KNOB FROZEN IN POSITION WILL NOT MOVE.  FIRST NOTED IN DESCENT AT FL240.  REMAINED FROZEN TO APPROX 11000. INSPECTED AND LUBED CONTROL TRIM TAB.  NO DEFECTS FOUND.  PERFORMED OPS CK OK IAW M/M 27-10-0.  READY FOR SERVICE.
